# SDR REXA97259

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402BH
- Make and model: Saab SF340A
- Aircraft serial: 340A058
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Itt Indicator
- Part number: 523347
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

RIGHT ENGINE ITT FLUX.  REMOVED AND REPLACED RIGHT ITT INDICATOR.  (M)
